# SDR SIMA202510108001

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 22,499 hours, 15,053 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC F072687. RIGHT HORIZONTAL STABILIZER RIBS 10A AND 11A ARE CRACKED. REMOVED AND REPLACED CRACKED RIBS IAW ERJ SRM 51-40-08 AND EO EJ-5500-006.
